Read this leaflet carefully before you start taking this medicine, because it contains important information for you.
Follow exactly the administration instructions contained in this leaflet or those given by your doctor, pharmacist or nurse.
1. What isIbudoland what it is used for
2. What you need to know before starting to takeIbudol
3. How to takeIbudol
4. Possible side effects
5. Storage ofIbudol
6. Contents of the pack and additional information
Ibuprofen, the active ingredient in this medication, works by reducing pain and fever.
It is indicated for adults and adolescents 12 years of age and older and weighing more than 40 kg for the symptomatic relief of occasional mild to moderate pain, such as headaches, toothaches, menstrual cramps, muscle spasms, or lower back pain, as well as in febrile states.
Do not takeIbudol:
-If you are allergic to ibuprofen, other nonsteroidal anti-inflammatory drugs (NSAIDs), aspirin, or any of the other ingredients in this medication. Allergic reactions may include: skin rash with itching, swelling of the face, lips, or tongue, nasal discharge, difficulty breathing, or asthma.
-If you have a severe liver or kidney disease.
-If you have had a stomach or duodenal ulcer or bleeding, or have suffered a perforation of the digestive tract.
-If you vomit blood.
-If you have black stools or bloody diarrhea.
-If you have bleeding or clotting disorders, or are taking anticoagulants (blood thinners). If you need to take anticoagulants and ibuprofen at the same time, your doctor will perform blood clotting tests.
-If you have severe heart failure.
-If you are in the third trimester of pregnancy.
Warnings and precautions
Consult your doctor, pharmacist, or nurse before starting to take this medication.
Signs of allergic reaction to ibuprofen, such as respiratory problems, swelling of the face and neck (angioedema), and chest pain, have been reported. Stop using Ibudol immediately and contact your doctor or emergency medical services if you observe any of these signs.
Inform your doctor:
-If you have edema (fluid retention).
-If you have or have had any heart problems or high blood pressure.
-If you have asthma or any other respiratory problems.
-Ifyou have an infection; see the "Infections" section later.
-If you have kidney or liver disease, are over 60 years old, or need to take the medication for a prolonged period (more than 1 to 2 weeks), your doctor may need to perform regular checks. Your doctor will tell you how often these checks should be done.
-If you experience symptoms of dehydration, such as severe diarrhea or vomiting, take plenty of fluid and contact your doctor immediately, as ibuprofen may cause kidney failure due to dehydration.
-If you have had or develop a stomach or duodenal ulcer, bleeding, or perforation, which may manifest as intense or persistent abdominal pain and/or black stools, or even without previous warning symptoms. This risk is higher when taking high doses and prolonged treatments, in patients with a history of peptic ulcer disease, and in elderly patients. In these cases, your doctor may consider adding a stomach protector medication.
-If you are taking anticoagulants (blood thinners) or other medications that alter blood clotting, such as warfarin, ticlopidine, or aspirin. You should also inform your doctor about the use of other medications that may increase the risk of bleeding, such as corticosteroids and selective serotonin reuptake inhibitors (SSRIs).
-If you have Crohn's disease (a chronic condition in which the immune system attacks the intestine, causing inflammation that typically results in bloody diarrhea) or ulcerative colitis, as ibuprofen-type medications may worsen these conditions.
-If you are taking diuretics (medications to increase urine production), as your doctor should monitor your kidney function.
-If you have systemic lupus erythematosus (a chronic condition that affects the immune system and can affect various vital organs, the nervous system, blood vessels, skin, and joints), as it may cause aseptic meningitis (inflammation of the meninges, which are the membranes that protect the brain and spinal cord, not caused by bacteria).
-If you have porphyria cutanea tarda (a metabolic disorder that affects your blood and can cause symptoms such as urine discoloration, bloody urine, or liver disease), so your doctor can assess the suitability of ibuprofen treatment.
-If you experience headaches after prolonged treatment, do not take higher doses of the medication.
-It is possible to experience allergic reactions with this medication.
-Your doctor will perform more frequent checks if you receive ibuprofen after major surgery.
-It is not recommended to take this medication if you have chickenpox.
It is essential to use the smallest dose that relieves or controls pain and not to take this medication for longer than necessary to control your symptoms.
Skin reactions
Be especially careful with Ibudol:
Severe skin reactions, such as exfoliative dermatitis, erythema multiforme, Stevens-Johnson syndrome, toxic epidermal necrolysis, drug reaction with eosinophilia and systemic symptoms (DRESS), generalized acute pustular psoriasis (PEGA), have been reported in association with ibuprofen treatment. Stop using Ibudol immediately and seek medical attention if you notice any of these symptoms related to severe skin reactions described in section 4.
CARDIOVASCULAR PRECAUTIONS
Nonsteroidal anti-inflammatory drugs (NSAIDs) like ibuprofen may be associated with a small increased risk of heart attack or stroke, especially when used in high doses. Do not exceed the recommended dose or treatment duration.
You should inform your doctor or pharmacist before taking ibuprofen if:
These types of medications may also cause fluid retention, especially in patients with heart failure and/or high blood pressure (hypertension).
Infections
This medication may mask the signs of an infection, such as fever and pain. Consequently, it may delay the appropriate treatment of the infection, increasing the risk of complications. This has been observed in pneumonia caused by bacteria and skin infections related to chickenpox. If you take this medication while having an infection and the symptoms persist or worsen, consult a doctor without delay.
Adolescents
There is a risk of kidney damage in dehydrated adolescents.
Use ofIbudolwith other medications
Inform your doctor or pharmacist if you are using, or have recently used, any other medication, including those purchased without a prescription.
Ibudol may affect or be affected by other medications. For example:
Other medications may also affect or be affected by ibuprofen treatment. Therefore, always consult your doctor or pharmacist before using ibuprofen with other medications.
Interference with laboratory tests
Ibuprofen may alter the following laboratory tests:
-Bleeding time (may be prolonged for 1 day after stopping treatment)
-Blood glucose concentration (may decrease)
-Renal clearance of creatinine (may decrease)
-Hematocrit or hemoglobin (may decrease)
-Urea nitrogen, serum creatinine, and potassium concentrations (may increase)
-Liver function tests: increased transaminase values
If you are to undergo any diagnostic tests (including blood, urine, skin tests using allergens, etc.), inform your doctor that you are taking this medication, as it may alter the results.
TakingIbudolwith food, drink, and alcohol
You can take it alone or with food. Generally, it is recommended to take itwithmeals or with milk to reduce the likelihood of stomach discomfort.
Pregnancy, breastfeeding, and fertility
If you are pregnant or breastfeeding, or think you may be pregnant, consult your doctor or pharmacist before using this medication.
Pregnancy:
Precautions during pregnancy and in women of childbearing age
Due to the association of ibuprofen-type medications with an increased risk of congenital anomalies/abortions, it is not recommended to administer this medication during the first and second trimesters of pregnancy, except in cases where it is strictly necessary. In these cases, the dose and duration should be limited to the minimum possible.
In the third trimester, the administration of ibuprofen is contraindicated. It may cause kidney and heart problems in your fetus. It may affect your predisposition and that of your baby to bleeding and delay or prolong labor more than expected. Do not take ibuprofen during the first six months of pregnancy unless it is clearly necessary and as directed by your doctor. If you need treatment during this period or while trying to become pregnant, you should take the minimum dose for the shortest time possible. From week 20 of pregnancy, ibuprofen may cause kidney problems in your fetus if taken for more than a few days, which may result in low amniotic fluid levels (oligohydramnios) or narrowing of a blood vessel (ductus arteriosus) in your baby's heart. If you need treatment for a period longer than a few days, your doctor may recommend additional checks.
For women of childbearing age, it is essential to consider that ibuprofen-type medications have been associated with a decrease in fertility.
Lactation:
Although only small amounts of the medication pass into breast milk, it is recommended not to take ibuprofen for prolonged periods during lactation.
Driving and operating machinery
If you experience dizziness, vertigo, visual disturbances, or other symptoms while taking this medication, do not drive or operate hazardous machinery. If you only take a single dose of ibuprofen or for a short period, you do not need to take special precautions.
Follow exactly the medication administration instructions contained in this leaflet or those indicated by your doctor, pharmacist, or nurse. If in doubt, ask your doctor, pharmacist, or nurse.
The effective dose should be used for the shortest time necessary to alleviate symptoms. If you have an infection, consult a doctor immediately if symptoms (such as fever and pain) persist or worsen (see section 2).
The recommended dose is:
Adults and adolescents (over 40 kg in weight) from 12 years old:
One tablet (400 mg) will be taken every 6 to 8 hours, if necessary. No more than 3 tablets (1,200 mg) should be taken within 24 hours.
Children and adolescents:
This medication is not recommended for use in children or adolescents weighing less than 40 kg, as the ibuprofen dose contained is not suitable for the recommended dosage in these patients.
Older adults (> 65 years):
The dosage should be established by the doctor, as there is a possibility that a reduction in the usual dose may be needed. Older adults are more prone to adverse effects, so the dose may need to be reduced. Consult your doctor.
Patients with kidney, liver, or heart disease:
In patients with mild or moderate disease, the initial dose should be reduced. Ibuprofen should not be used in patients with severe renal, hepatic, or cardiac insufficiency.
Administration form
This medication is administered orally.
Patients with stomach discomfort should take the medication with milk and/or during meals.
It is essential to use the smallest dose that relieves/controls pain and not to take ibuprofen for longer than necessary to control symptoms.
If you estimate that the action of this medication is too strong or too weak, inform your doctor or pharmacist.
If you take moreIbudolthan you should
If you have taken more medication than you should, or if a child has accidentally ingested the contents of the package, consult your doctor or pharmacist immediately, the Toxicological Information Service, phone: 91 562 04 20, or go to the nearest hospital to inform yourself about the risk and ask for advice on the measures to be taken, indicating the medication and the amount ingested. It is recommended to bring the package and the medication leaflet to the healthcare professional.
The symptoms of overdose may include: stomach pain, nausea, vomiting (which may contain blood-stained mucus), indifference, sleepiness, headache, involuntary eye movements, buzzing in the ears, confusion, and muscle coordination disorders.More severe symptoms may appear, such as intestinal hemorrhage, low blood pressure, low body temperature, metabolic acidosis, seizures, kidney function disorders, coma, adult respiratory distress, and transient cessation of breathing in children (after ingesting large quantities).At high doses, symptoms of drowsiness, chest pain, palpitations, loss of consciousness, seizures (mainly in children), weakness, and dizziness, blood in the urine, low potassium levels in the blood, chills, and breathing difficulties have been reported.
If a severe intoxication has occurred, the doctor will take the necessary measures.
If you forgot to takeIbudol
Do not take a double dose to compensate for the missed doses.
If you forget to take your dose, take it as soon as you remember. However, if the next dose is due soon, skip the missed dose and take the next dose at its usual time.
Like all medicines, Ibudol can cause side effects, although not everyone will experience them.
The side effects of medicines like Ibudol are more common in people over 65 years old.
The incidence of side effects is lower in short-term treatments and when the daily dose is below the maximum recommended dose.
Frequencies are established according to the following classification: very common (can affect more than 1 in 10 patients); common (can affect up to 1 in 10 patients); uncommon (can affect up to 1 in 100 patients); rare (can affect up to 1 in 1000 patients); very rare (up to 1 in 10,000 patients); frequency unknown (cannot be estimated from available data).
The following side effects have been observed:
Gastrointestinal:
The most common side effects that occur with ibuprofen-containing medicines are gastrointestinal: peptic ulcers, digestive bleeding, perforations (in some cases fatal), especially in elderly patients. Nausea, vomiting, diarrhea, flatulence, constipation, stomach burning, abdominal pain, blood in stool, vomiting blood, mouth ulcers, worsening of ulcerative colitis and Crohn's disease have also been observed. Less frequently, gastritis has been observed.
Other side effects are:
Uncommon: mucosal inflammation in the mouth with ulcer formation.
Rare: esophageal inflammation, esophageal stricture (esophageal stenosis), exacerbation of intestinal diverticulum disease, non-specific hemorrhagic colitis (gastroenteritis with diarrhea and blood).
Very rare: pancreatitis.
Cardiovascular:
Medicines containing ibuprofen may be associated with a moderate increase in the risk of suffering a heart attack ("myocardial infarction") or stroke.
Chest pain, which can be a sign of a potentially severe allergic reaction called Kounis syndrome.
Edema (fluid retention), hypertension, and heart failure have also been observed in association with ibuprofen-containing treatments.
Cutaneous:
Stop taking Ibudol and seek immediate medical attention if you notice any of the following symptoms:
Medicines containing ibuprofen may be associated, in very rare cases, with severe blistering reactions such as Stevens-Johnson syndrome (widespread erosions affecting the skin and two or more mucous membranes and purple lesions, preferably on the trunk) and toxic epidermal necrolysis (erosions in mucous membranes and painful lesions with necrosis and epidermal detachment).
Drug reaction with eosinophilia and systemic symptoms: A severe skin reaction known as DRESS syndrome can occur. Symptoms of DRESS syndrome include: skin rash, lymph node inflammation, and elevated eosinophils (a type of white blood cell).
Other side effects are:
Common: skin rash.
Uncommon: skin redness, itching, or swelling, purpura (purple spots on the skin).
Very rare: hair loss, erythema multiforme (skin lesion), light-sensitive skin reactions, inflammation of skin blood vessels.
Exceedingly rare cases of severe skin infections and soft tissue complications during chickenpox may occur.
Unknown frequency: generalized, red, scaly rash with subcutaneous nodules and blisters, mainly located in skin folds, trunk, and upper limbs, accompanied by fever at the beginning of treatment (acute generalized pustular psoriasis). Stop taking Ibudol if you experience these symptoms and seek immediate medical attention. See section 2.
Immune system:
Uncommon: transient edema in areas of the skin, mucous membranes, or sometimes in internal organs (angioedema), nasal mucosa inflammation, bronchospasm.
Rare: severe allergic reactions (anaphylactic shock).In case of severe generalized hypersensitivity reaction, swelling of the face, tongue, and larynx, bronchospasm, asthma, tachycardia, hypotension, and shock may occur.
Very rare: joint pain and fever (systemic lupus erythematosus).
Central nervous system:
Common: fatigue or drowsiness, headache, dizziness, or feeling unsteady.
Rare: paresthesia (numbness, tingling, burning, etc., more common in hands, feet, arms, or legs).
Very rare: aseptic meningitis. In most cases where aseptic meningitis has been reported with ibuprofen, the patient had some form of autoimmune disease (such as systemic lupus erythematosus or other collagen diseases), which was a risk factor.The symptoms of aseptic meningitis observed were neck stiffness, headache, nausea, vomiting, fever, or disorientation.
Psychiatric:
Uncommon: insomnia, anxiety, restlessness.
Rare: disorientation or confusion, nervousness, irritability, depression, psychotic reaction.
Auditory:
Common: vertigo.
Uncommon: ringing or buzzing in the ears.
Rare: hearing difficulty.
Visual:
Uncommon: vision disturbances.
Rare: abnormal or blurred vision.
Haematological:
Rare: decreased platelets,decreased white blood cells (may manifest as frequent infections with fever, chills, or sore throat), decreased red blood cells (may manifest as difficulty breathing and pale skin),decreased granulocytes (a type of white blood cell that may predispose to infections), pancytopenia (deficiency of red, white blood cells, and platelets in the blood), agranulocytosis (very large decrease in granulocytes), aplastic anemia (insufficiency of the bone marrow to produce different types of cells) or hemolytic anemia (premature destruction of red blood cells). The first symptoms are: fever, sore throat, superficial ulcers in the mouth, flu-like symptoms, extreme fatigue, nasal and cutaneous bleeding.
Very rare: prolonged bleeding time.
Renal:
Based on the experience with NSAIDs in general, cases of interstitial nephritis (kidney disorder), nephrotic syndrome (characterized by protein in the urine and body swelling), and renal insufficiency (sudden loss of kidney function) cannot be ruled out.
Hepatic:
Medicines containing ibuprofen may be associated, in rare cases, with liver damage.
Other rare side effects are: hepatitis (inflammation of the liver), liver function abnormalities, and jaundice (yellowing of the skin and eyes).
Unknown frequency: liver failure (severe deterioration of the liver).
General:
Worsening of inflammation during infectious processes.
Until now, no severe allergic reactions have been reported with ibuprofen, although they cannot be ruled out. The manifestations of this type of reaction may be fever, skin rash, abdominal pain, severe headache, nausea, vomiting, facial, tongue, and throat swelling, difficulty breathing, asthma, palpitations, hypotension, or shock.
If any of the following side effects appear, stop treatment and seek immediate medical attention:
·Allergic reactions such as skin rash, facial swelling, chest tightness, or difficulty breathing.
·Vomiting blood or coffee ground-like material.
·Blood in stool or diarrhea with blood.
·Severe stomach pain.
·Significant blisters or peeling of the skin.
·Severe headache.
·Jaundice (yellowing of the skin).
·Signs of severe hypersensitivity (allergy) (see above in this same section).
·Swelling of the limbs or accumulation of fluid in the arms or legs.
Reporting of side effects
If you experience any type of side effect, consult your doctor, pharmacist, or nurse, even if it is a possible side effect that does not appear in this prospectus. You can also report them directly through the Spanish System for the Pharmacovigilance of Medicines for Human Use: https://www.notificaram.es. By reporting side effects, you can contribute to providing more information on the safety of this medicine.
Keep this medication out of the sight and reach of children.
No special storage conditions are required.
Do not use this medication after the expiration date that appears on the packaging after “CAD”. The expiration date is the last day of the month indicated.
Medications should not be disposed of through drains or in the trash. Dispose of the packaging and unused medications at your local pharmacy's SIGRE collection point. If in doubt, ask your pharmacist how to dispose of unused packaging and medications. By doing so, you will help protect the environment.
-The active ingredient is ibuprofen. Each tablet contains 400 mg of ibuprofen.
-The other components of the tablet core are: cornstarch, pregelatinized cornstarch, microcrystalline cellulose, colloidal silicon dioxide, and magnesium stearate.
-The coating components are: macrogol 8000, cellulose derivative, polyoxyethylene 40 stearate, hypromellose, titanium dioxide, and propylene glycol.
Appearance of Ibudol and contents of the packaging
White, round, smooth, and uncoated tablets. It is presented in a PVC/Aluminum blister pack in boxes of 20 tablets.
Marketing Authorization Holder
Kern Pharma, S.L.
Venus, 72 - Pol. Ind. Colón II
08228 Terrassa - Barcelona
Spain
Responsible for Manufacturing
Kern Pharma, S.L.
Venus, 72 - Pol. Ind.Colón II
08228 Terrassa - Barcelona
Spain
O
NOUCOR HEALTH, S.A.
Avda. Camí Reial, 51-57
08184 Palau-Solitá i Plegamans – Barcelona
Spain
Last revision date of this leaflet:August 2024.
The detailed and updated information on this medication is available on the website of the Spanish Agency for Medicines and Medical Devices (AEMPS)http://www.aemps.gob.es/.
Есть вопросы по этому лекарству или вашим симптомам? Свяжитесь с лицензированным врачом для получения помощи и персонализированного ухода.